# SDR ANCF2015033101

- Difficulty date: March 31, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N725AV
- Make and model: Airbus A321-231
- Aircraft serial: 6219
- Aircraft time: 999,961 hours, 1,480 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, BRAKES ANTI-SKID N & WS FAULT, REJECTED TAKEOFF WAS PERFORMED.  IAW AMM 32-42-00-720-002A FUNCTIONAL TEST OF THE TACHOMETERS & THE ANTI-SKID SYS WITH THE NORMAL BRAKING SYS WAS PERFORMED WITH SUCCESSFUL RESULTS AT THE TACHOMETERS 1 & 2, 1966 & 2166.
